# SDR DALA2021103006695

- Difficulty date: October 27, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 102,529 hours, 14,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 EEPLS LIGHTS NOT ILLUMINATING ROWS 31-41FG. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY REF B767-300 AMM 33-51. CHKS GOOD. (8180062)
